# SDR SWAA2013021412660

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 9940158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STA 1053 LEFT BEAM ATTACH FITTING CRACKED.  REMOVED AFT CABIN BEAM ATTACH PLATE STA 1053 LEFT.  FABRICATED ATTACH PLATE OUT OF 7075-T6.063" PO 90015971 DIM 2 1/2 X 1 3/4.  ALODINED, PRIMED, TOP COATED, INSTALLED ATTACH PLATE
